MAUDE Adverse Event Report: Globus Medical, Inc. EXCELSIUS GPS; Robot, Surgical, navigation unit,

Globus Medical, Inc. EXCELSIUS GPS; Robot, Surgical, navigation unit,
Model Number 6143.1001
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 09/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that screws using e3d needed to be revised and replaced.There was an intra-op ct using e3d.The previous hardware starts at l3 and goes up to thoracic spine.The surgeon was doing new hardware connecting to rod around l2 and l3, and new screws at l4, l5, s1, and s2ai.The screws on the left side were all accurate.The screws on the right side were all high into the disc space.Our screw cadence was right l4, left l4, right l5, left l5, etc.The screws appeared to go on well with minimal offset or deflection.We used reline open screws.High speed, pilot drill, screw were our steps.We needed to revise the right l4, right l5, right s1, and right s2ai robotically placed screws.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
EXCELSIUS GPS
Common Device Name
Robot, Surgical, navigation unit,
Manufacturer (Section D)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
Globus Medical, Inc.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
+1(610)930-1800
MDR Report Key50900589
Report Number3004142400-2026-00204
Device Sequence Number12271404
Product Code OLO
UDI-Device Identifier00889095481297
UDI-Public00889095481297
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6143.1001
Device Lot NumberGPS-0136
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown